# SDR USAA2012082400003

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 89,503 hours, 16,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Socket
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY LIGHT SOCKET FELL OUT OF OVERHEAD PANEL IN COCKPIT.  REPLACED SOCKET, OPS NORMAL.
